MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CORAIL IMPLANT IMP/EXTRACTOR; CORAIL KAR INSTRUMENTS : IMPACTORS

DEPUY ORTHOPAEDICS INC US CORAIL IMPLANT IMP/EXTRACTOR; CORAIL KAR INSTRUMENTS : IMPACTORS
Catalog Number L95680
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Examination of the device confirms it is damaged, several deformation marks can be seen on the entire device.Root cause is attributed to the device being worn from normal use and servicing.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
During inspection in local distribution center, it was noticed that product was damaged.

Brand Name
CORAIL IMPLANT IMP/EXTRACTOR
Common Device Name
CORAIL KAR INSTRUMENTS : IMPACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8670550
Report Number1818910-2019-95280
Device Sequence Number16238531
Product Code LXH
UDI-Device Identifier10603295261858
UDI-Public10603295261858
Combination Product (Y/N)N
Initial Reporter CountryPO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL95680
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2019
Initial Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1